# SDR HAEA153

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N285TW
- Make and model: Amd FALCONE
- Aircraft serial: 285
- Aircraft time: 20,797 hours, 15,727 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 20,797 hours, 15,727 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT DEPARTED ADS CLIMBING THROUGH 10,000 FT CABIN DID NOT PRESSURIZE. ALL SWITCHES CHECKED NORMAL. AIRCRAFT RETURNED TO ADS FOR MAINTENANCE. LANDING NORMAL.
